# SDR UALA2013010700085

- Difficulty date: January 4, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 64,103 hours, 22,436 cycles
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

GRAYISH HAZE IN CABIN.  REMOVED AND REPLACED MID LAV SMOKE DETECTOR.  TESTS OK.  TEST FLIGHT ACCOMPLISHED ON CF0772 FOR VERIFICATION OF SMOKE AND ODOR NO LONGER PRESENT.
